MathSciNet Relay Station
MathSciNet bibliographic data
MR1303115 17B37 (17B67)
Berman, Stephen; Gao, Yun; Krylyuk, Yaroslav; Neher, Erhard The alternative torus and the structure of elliptic quasi-simple Lie algebras of type $A_2$. Trans. Amer. Math. Soc. 347 (1995), no. 11, 4315–4363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement